# SDR CA110815006

- Difficulty date: August 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS ON APPROACH WHEN THE CREW ADVISED THEY HAD A NOSE GEAR STEERING FAILURE, FLIGHT OPERATIONS DECLARED EMERGENCY FOR THE FLIGHT. THE ACFT CONTINUED FOR A SAFE LANDING AND WAS ABLE TO VACATE THE RUNWAY USING DIFFERENTIAL BRAKING, THEN STOPPED ON THE TAXIWAY AND WAS TOWED TO THE APRON.  IAW MX CONTROL, ACFT HAS BEEN FERRIED. NWS ECU WILL BE REPLACED.
